# SDR USAA2013042400007

- Difficulty date: April 13, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 41,857 hours, 15,279 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367311200000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON FLOOR PANEL 151DG BETWEEN FR47.2 TO FR47.4 & BETWEEN Y623 TO Y1292.  REPLACED FLOOR PANEL 151DG IAW A321 SRM 53-02-00, PAR. 8H, FIG 209 & IRM 9701 REV G.
